Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Early Hiv Spots

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Bone Disease and HIV/AIDS

... Osteonecrosis Osteonecrosis causes pain in the joints, usually in the hip area. At first the pain might only occur when you put weight on the joint. In more severe cases the pain could be constant. An MRI scan can spot early stages. X-rays and other scans can detect advanced osteonecrosis. Diet and Healthy Bones Even though you cannot control some of the things that lead to bone disease, you can control your diet. The mineral...
Ask the Experts

Early Symptoms?

Doctor,Thank you for your response and advice. Today I went for my almost 6 week test. I should be getting the results in a couple of days. The doctor diagnosed today my sore throat as an acid reflux. He prescribed me a medicine. However, tonight I...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hey George,You're freaking out over three to four dots on your inner thighs? Hmm . . . your anxiety and panic are way, way out of proportion to reality (both in terms of your risk Read more »

Early-stage symptoms of KS?

Over the course of the last month, I've had about ten occurrences of 'red spots' appear on my lower legs and soles of my feet. They are tiny, no larger than a pinhead, and do not itch. These spots appear in a straight line on my legs but are...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
If it were KS, it would be unlikely that they would vanish. Sounds like you need to see a dermatologist.MH Read more »

Red spots all over/ on Combivir/Viramune

I am a 40 year old male from Athens, Greece. I have been diagnosed HIV positive about 4 years ago. I take medication which consists of Viramune and Combivir. Lately I have experienced allergy attacks like red spots all over the body, particularly...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...Rashes of any type are often seen with Viramune therapy, so it may be your medications. Such rashes often occur early in treatment, and then resolve. However, the less severe rashes (such as you describe) may occur later on. All of this being Read more »

KS diagnosis methods

Dear doctor,I am 29yo and I write from a town near Napoli. I have started HAART with Truvada and Sustiva since 4 weeks with 252cd4/ml (16%) and VL=939.000. I have lost 6 kg (from 77 to 71) but I eat even more than before. Next week I'll know my...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
That pathology report is not definitive for KS. It is difficult to say with any certainty what you skin lesions represent and I suggest you get them biopsied to be certain and confirm any diagnoses. Read more »
Articles
Henry J. Kaiser Family Foundation

Many U.K. Physicians Missing Early Signs of HIV, Group Says

...new cases of HIV in the United Kingdom each year, and as many as half are estimated to be transmitted by people who are in the early stages of the virus. During the early stages of HIV, there are large amounts of HIV in the blood and, in most... Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Body

What Are the Symptoms of HIV and AIDS?

...these activities someone else's blood might enter your own bloodstream (which, incidentally, cannot happen if a scab or a sore spot on your skin brushes against a surface that looks as if it has dried blood on it): unprotected vaginal or anal... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...INH (isonizaid) Myambutol (ethambutol) Flagyl (metronidazole) Hydoxyurea How Do You Know if You Have PN? Early signs of PN include: Tingling Pins and needles Numbness Feet feeling like they are asleep ... Read more »
Connect With Others

HIV Skin Symptoms (Pics) Please Read

Posted by WorriedOne, 2 Replies
...sound ridiculous but honestly it was one of the first signs that I started to worry. Is it possible that OHL can show up in early stages especially if the viral load is high? Last summer, around June/July (almost a year after possible exposure)... Read more »

am i infected here's my story ...please help..

Posted by roma2010, 1 Reply
...he also said that he's been a professional for over 30 years and has never seen a person with hiv develop skin problems at an early stage specially after two and a half months..im currently waiting for the 13 week period mark to get tested again... Read more »

Concerned about exposure time frame & OHL (Oral Hair Leukoplakia)

Posted by WorriedOne, 2 Replies
...read that it can vary in growth depending on your CD4 count and can disappear on and off. I have read that it can show up in early stages which is rare? I know this is only information however from what I've gathered but it states that the... Read more »

Wool spots or floaters!!!

Posted by Anonymous, 1 Reply
...To tell people that floaters or wool spots are nothing is BS! HIV retnopathy can occur very early in the infection Read more »